RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 2, Pages 262–269 (Mi mz2807)  

This article is cited in 2 scientific papers (total in 2 papers)

Comparison of Discrete Mixed Means Containing Symmetric Functions

R. Kh. Sadikova

M. V. Lomonosov Moscow State Academy of Fine Chemical Technology

Abstract: We prove inequalities for mixed generalized means; from these inequalities we obtain analogs or generalizations of inequalities due to Ness, to Carlson, Meany, and Nelson, to Godunova, and to Marcus and Minc, etc.

Keywords: discrete mixed mean, strictly monotone continuous function, generalized mean, concave and convex function, symmetric function, Jessen's inequality, Jensen's inequality

DOI: https://doi.org/10.4213/mzm2807

Full text: PDF file (356 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:2, 254–260

Bibliographic databases:

UDC: 517.5
Received: 13.05.2003

Citation: R. Kh. Sadikova, “Comparison of Discrete Mixed Means Containing Symmetric Functions”, Mat. Zametki, 80:2 (2006), 262–269; Math. Notes, 80:2 (2006), 254–260

Citation in format AMSBIB
\Bibitem{Sad06}
\by R.~Kh.~Sadikova
\paper Comparison of Discrete Mixed Means Containing Symmetric Functions
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 2
\pages 262--269
\mathnet{http://mi.mathnet.ru/mz2807}
\crossref{https://doi.org/10.4213/mzm2807}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2281378}
\zmath{https://zbmath.org/?q=an:1120.26030}
\elib{http://elibrary.ru/item.asp?id=9274852}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 2
\pages 254--260
\crossref{https://doi.org/10.1007/s11006-006-0134-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000240278000034}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747503961}


Linking options:
  • http://mi.mathnet.ru/eng/mz2807
  • https://doi.org/10.4213/mzm2807
  • http://mi.mathnet.ru/eng/mz/v80/i2/p262

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pasteczka P., “on Some Hardy Type Inequalities Involving Generalized Means”, Publ. Math.-Debr., 87:1-2 (2015), 167–173  crossref  mathscinet  zmath  isi
    2. Pales Z., Pasteczka P., “On Kedlaya-Type Inequalities For Weighted Means”, J. Inequal. Appl., 2018, 99  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:202
    Full text:100
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020